Recall of Children’s Panadol Baby Drops dosing device

A RECALL of Children's Panadol Baby Drops Syringe dosing device has begun due to the inaccurate placement of the dosing indicator on the syringe.

Following initial investigations, this appears to be a rare incident and a low safety risk, however, in the best interests of consumer safety and in consultation with the Therapeutic Goods Administration (TGA), the company has decided to undertake a voluntary recall.

GlaxoSmithKline (GSK) is requesting that consumers check their Children's Panadol Baby Drops product that comes with a syringe to check the alignment of the dosing indicator which should start right at the tip instead of after a gap.

The only component impacted is the syringe therefore consumers may choose to dispose of the incorrect syringe and continue using the product with another suitable syringe.

"If a child has been dosed using an incorrect syringe following the label instructions, there is a low risk to the health of the child," GSK medical director Dr Andrew Yeates said. Concerned parents should ring the Poisons Information Centre on 131 126. or go to a hospital.


Community groups rally for homeless

Community groups rally for homeless

Community groups rally for homeless at the Winsome

Art recognises the memory

Art recognises the memory

Gallery plays host to new Art & Dementia Program

Give me Fisherman's Co-op over swanksville any day

Give me Fisherman's Co-op over swanksville any day

hygge is the Danish word for enjoying life's simple pleasures

Local Partners